# SDR UALA2012101905998

- Difficulty date: October 18, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N586UA
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 63,441 hours, 22,464 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Insulation
- Condition: Out Of Position
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT ARM.  FOUND INSULATION BINDING UNDER ARM DISARM LEVER.  REROUTED AND SECURED INSULATION AND ADJ DOOR ASSY, MED DOOR 4RT, OPS NORMAL.
